On the positive tracial cones of simple stably projectionless C*-algebras

Kin Wai TSANG

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

It is shown that any topological cone, with a base consisting of a metrizable Choquet simplex, arises as the positive tracial cone of a simple stably projectionless C*-algebra inductive limit of certain specified non-unital algebras of matrix-valued functions over the interval [0,1]. Copyright © 2005 Elsevier.
Original languageEnglish
Pages (from-to)188-199
JournalJournal of Functional Analysis
Volume227
Issue number1
DOIs
Publication statusPublished - Oct 2005

Fingerprint

Positive Cone
Inductive Limit
Metrizable
C*-algebra
Cone
Algebra
Interval

Citation

Tsang, K. W. (2005). On the positive tracial cones of simple stably projectionless C*-algebras. Journal of Functional Analysis, 227(1), 188-199.

Keywords

  • Stably projectionless C*-algebra
  • Positive tracial cone
  • Eigenvalue pattern
  • Order unit norm
  • Classification